Feeling spaced out


#1

Hi …well on Monday I started my medication Mirapexin and Clonazepam plus Propranolol and the B12 suppliments…Honestly I feel so strange …sick, headache, dizzy and so sleepy…only went back to work on Monday after a week of flu and already the doctor has signed me off again …feeling very tearful got myself a pill box to help me remember what to take when and my right arm hurts so bad stiffness I can’t even raise it above my shoulder. Sorry having a wobble today…I’ll go for a walk with my dog once my head stops spinning


#2

You started those medications all at once? I am used to doctors being very careful to change only one thing at a time. My bet is that the beta-blocker, Propranolol, is giving you the problems. I once took a beta-blocker and it messed me up. However, I am not qualified to give any medical advice. I would be tempted to discuss with GP the idea of backing off the medication and introduce one at a time.

Good luck.


#3

Hi Chantell75,

I’m sorry to hear that you’ve been having a hard time with your medication. I agree with Martini’s suggestion, you should definitely consult with your GP if you continue to experience problems with your medication. If you’d like more advice on this, you may want to contact our helpline service on 0808 800 0303.

All the best and do keep us posted on this.

Many thanks,
Reah


#4

Hi Chantell

I can’t believe they gave you all those meds in one go… who prescribed them, was it your GP? usually it’s done via the PD nurse who I didn’t think you’d seen yet?

My GP prescribed propanolol which lowered my blood pressure so much I was like a zombie.

Please ring your PD nurse about meds as they have more of an idea than most GPs, my GP wouldn’t have a clue …

Hope you get sorted soon

Jayne xx


#5

Hi Martini…my favourite tipple rose one…Thanks for reply…I have been on the propanalol 1 x per day for a year now consultant said take 3 per day .and the B12 off and on for 6 months had bloods taken and IM very low again so 3 x per day again…the other two are new since diagnosis on 20.01.18…phoned my doctor this morning all my symptoms are normal…wow and apparently this is the low dose to be increased over 3 months. …everyone will think im off my head on cloud cookoo…i’ll be saying thing like peace out man and start tree hugging nwxt ha ha ha ha


#6

Hi Jayne xx

My consultant wrote to my doctors told him to prescribed the two new ones. …I’m on B12 as blood test said I’m very low again and the propanalol I was on one a day now have to take 3…got myself a new pill box…I have emailed the secretary to ask for PD nurse number and have basically spent the day feeling like I’m stoned or drunk or sleeping. …goodness me phoned my doc all is now normal carry on as this is just the low dose to be increasbe ed over the next few months. …wow #peace…I’ll dressing like a hippy next ha ha ha


#7

Hi Chantell

It’s amazing how differently things work in different areas. My consultant said I should discuss medication with the nurse and they then advise the GP. I spent a full hour with the nurse being assessed before we decided on meds. You can Google Parkinson’s nurses for your area and they should have a number - i used to ring them if i had any questions and they really helped.

If you’re not happy and you still don’t feel right push to see someone else or get a 2nd opinion. Did he say what the propanolol was for? I was still taking it (prescribed by GP) when I first went to see consultant and he said if my diagnosis was PD then propanolol wouldn’t do any good… I’ve not taken it since and feel loads better.

I’ve got some floral flares you can have :v: xx


#8

How do I private msg you??? Or I could send you my e mail address x


#9

I’ll message you then you can reply xx